Advanced

Harmonic morphisms from homogeneous spaces of positive curvature

Gudmundsson, Sigmundur LU and Svensson, Martin LU (2014) In Mathematical Proceedings of the Cambridge Philosophical Society 157(2). p.321-327
Abstract
We prove local existence of complex-valued harmonic morphisms

from any Riemannian homogeneous spaces of positive curvature,

except the Berger space Sp(2)/SU(2)
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Harmonic morphisms, Riemannian homogeneous spaces, minimal submanifolds
in
Mathematical Proceedings of the Cambridge Philosophical Society
volume
157
issue
2
pages
321 - 327
publisher
Cambridge University Press
external identifiers
  • wos:000346791900008
  • scopus:84927689574
ISSN
1469-8064
DOI
10.1017/S0305004114000334
language
English
LU publication?
yes
id
cb593faa-5f47-4b4b-9597-44613385de64 (old id 4226555)
date added to LUP
2014-08-21 15:23:15
date last changed
2017-03-13 14:13:01
@article{cb593faa-5f47-4b4b-9597-44613385de64,
  abstract     = {We prove local existence of complex-valued harmonic morphisms<br/><br>
from any Riemannian homogeneous spaces of positive curvature, <br/><br>
except the Berger space Sp(2)/SU(2)},
  author       = {Gudmundsson, Sigmundur and Svensson, Martin},
  issn         = {1469-8064},
  keyword      = {Harmonic morphisms,Riemannian homogeneous spaces,minimal submanifolds},
  language     = {eng},
  number       = {2},
  pages        = {321--327},
  publisher    = {Cambridge University Press},
  series       = {Mathematical Proceedings of the Cambridge Philosophical Society},
  title        = {Harmonic morphisms from homogeneous spaces of positive curvature},
  url          = {http://dx.doi.org/10.1017/S0305004114000334},
  volume       = {157},
  year         = {2014},
}